# SDR DALA2019012920512

- Difficulty date: January 20, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,652 hours, 37,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. CORRECTIVE ACTION: ADJUSTED HOLDING CLIP ON EM EXIT LT COVER OVER 2L DOOR. (0911242)
